Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1965, Issue 218

Issues

Some existence theorems on differential equations of generalized order.

M.A. Al-Bassam
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1965.218.70

About the article

Published Online: 2009-12-10

Published in Print: 1965-04-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1965, Issue 218, Pages 70–78, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1965.218.70.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rehana Tabassum, Akbar Azam, and Shehu Shagari Mohammed
Applied General Topology, 2019, Volume 20, Number 2, Page 449
[2]
Hussein A.H. Salem
Applied Mathematics and Computation, 2011, Volume 217, Number 14, Page 6597
[3]
A.A. Kilbas, M. Rivero, L. Rodríguez-Germá, and J.J. Trujillo
Applied Mathematics and Computation, 2007, Volume 187, Number 1, Page 239
[4]
Živorad Tomovski
Nonlinear Analysis: Theory, Methods & Applications, 2012, Volume 75, Number 7, Page 3364
[5]
Shuqin Zhang
Nonlinear Analysis: Theory, Methods & Applications, 2009, Volume 71, Number 5-6, Page 2087
[6]
A.A. Kilbas and J.J. Trujillo
Applicable Analysis, 2001, Volume 78, Number 1-2, Page 153
[7]
Zhongli Wei, Wei Dong, and Junling Che
Nonlinear Analysis: Theory, Methods & Applications, 2010, Volume 73, Number 10, Page 3232
[8]
Hussein A. H. Salem, A. M. A. El-Sayed, and O. L. Moustafa
Studia Scientiarum Mathematicarum Hungarica, 2005, Volume 42, Number 2, Page 115

Comments (0)

Please log in or register to comment.
Log in